# SDR DALA2022111807435

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION SHEAR PLATE LOCATED BTW FR 69 TO FR 70 LEVEL STR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACE SHEAR PLATE LOCATED BTW FR 69 TO FR 70 LEVEL STR 23R AT AFT GALLEY AREA PER SRM 51-42-11. (2500246)
